CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Angenent-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 1.

Article

Angenent, Sigurd (1988) The zero set of a solution of a parabolic equation. Journal für die reine und angewandte Mathematik, 1988 (390). pp. 79-96. ISSN 1435-5345. https://resolver.caltech.edu/CaltechAUTHORS:20180803-103244795

This list was generated on Tue Oct 15 18:25:23 2019 PDT.